Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Evaluating Lebesgue Integrals Efficiently with the FTC

J. J. Koliha
The American Mathematical Monthly
Vol. 121, No. 4 (April 2014), pp. 361-364
DOI: 10.4169/amer.math.monthly.121.04.361
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.04.361
Page Count: 4
  • Download ($19.00)
  • Cite this Item
Item Type
Article
References
Evaluating Lebesgue Integrals Efficiently with the FTC
Preview not available

Abstract

Abstract This note addresses evaluation of Lebesgue integrals on the real line using the Fundamental Theorem of Calculus, without having to verify that the primitive is absolutely continuous.

Page Thumbnails